International Journal of Mathematics and Mathematical Sciences

International Journal of Mathematics and Mathematical Sciences / 1993 / Article

Open Access

Volume 16 |Article ID 405126 | https://doi.org/10.1155/S0161171293000080

Mona Cherri, Wayne B. Powell, "Strong amalgamations of lattice ordered groups and modules", International Journal of Mathematics and Mathematical Sciences, vol. 16, Article ID 405126, 6 pages, 1993. https://doi.org/10.1155/S0161171293000080

Strong amalgamations of lattice ordered groups and modules

Received25 Sep 1990
Revised21 Jan 1992

Abstract

We show that every variety of representable lattice ordered groups fails the strong amalgamation property. The same result holds for the variety of f-modules over an f-ring. However, strong amalgamations do occur for abelian lattice ordered groups or f-modules when the embeddings are convex.

Copyright © 1993 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

79 Views | 338 Downloads | 1 Citation
 PDF Download Citation Citation
 Order printed copiesOrder

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.